# SDR CA090819006

- Difficulty date: August 12, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 421B
- Aircraft time: 5,930 hours
- Engine: Cont GTSIO520H
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Part number: AN9112
- Condition: Cracked
- Location: Fuel Injector
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON WALK AROUND BEFORE FLIGHT A VERY SMALL POOL OF FRESH FUEL WAS DISCOVERED DRIPPING FROM BOTTOM OF LT ENG COWL, UPON FURTHER EXAMINATION A BRASS FUEL FITTING IN FUEL CONTROL ASSY.  HAD CRACKED IN THE UPPER THREADED PORTION CAUSING FUEL TO LEAK FROM ENG JUST AHEAD AND ABOVE TURBOCHARGER.  HIGH POTENTIAL RISK FOR IN FLIGHT FIRE IF IT HAD GONE UNDETECTED.
